# SDR VGQY2010081200084

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bracket
- Part number: 65B028952
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT AFT MOUNT ROD UPPER END, BRACKET FOUND CRACK.  REMOVED AND REPLACED PER AMM 51-30-02 REV 117.
